Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 23, NWS Miami, FL

April 15, 2016Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Apr 15, 2016, 7:59 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2016, 7:59 PM EDT (23:59 UTC)
Expired
Apr 15, 2016, 8:45 PM EDT
In force
46 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 26 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 3:14 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 12.0 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
785 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

238 
WUUS52 KMFL 152359
SVRMFL
FLC011-086-160045-
/O.NEW.KMFL.SV.W.0023.160415T2359Z-160416T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
759 PM EDT FRI APR 15 2016

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BROWARD COUNTY IN SOUTHEASTERN FLORIDA...
  NORTHEASTERN MIAMI-DADE COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 845 PM EDT

* AT 759 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM ...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...HIALEAH...HOLLYWOOD...MIAMI BEACH AND CORAL GABLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2577 8013 2582 8018 2581 8019 2577 8014
      2576 8013 2577 8019 2574 8015 2573 8016
      2572 8015 2567 8015 2567 8016 2574 8022
      2561 8031 2543 8033 2573 8056 2604 8011
TIME...MOT...LOC 2359Z 307DEG 15KT 2592 8016 2574 8037 

HAIL...1.25IN
WIND...60MPH
 
$$

ALM
2 follow-up statements
808 
WWUS52 KMFL 160015
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
815 PM EDT FRI APR 15 2016

FLC011-160024-
/O.CAN.KMFL.SV.W.0023.000000T0000Z-160416T0045Z/
BROWARD FL-
815 PM EDT FRI APR 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWARD COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
BROWARD COUNTY, THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN FLORIDA.

LAT...LON 2577 8013 2581 8014 2582 8018 2578 8018
      2576 8013 2577 8019 2573 8016 2574 8021
      2571 8017 2572 8015 2567 8015 2574 8022
      2561 8031 2543 8033 2571 8051 2597 8012
TIME...MOT...LOC 0014Z 307DEG 15KT 2588 8011 2570 8032 

$$

FLC086-160045-
/O.CON.KMFL.SV.W.0023.000000T0000Z-160416T0045Z/
MIAMI-DADE FL-
815 PM EDT FRI APR 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHEASTERN MIAMI-DADE COUNTY...

AT 814 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ...MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...MIAMI BEACH...CORAL GABLES AND KEY BISCAYNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 2577 8013 2581 8014 2582 8018 2578 8018
      2576 8013 2577 8019 2573 8016 2574 8021
      2571 8017 2572 8015 2567 8015 2574 8022
      2561 8031 2543 8033 2571 8051 2597 8012
TIME...MOT...LOC 0014Z 307DEG 15KT 2588 8011 2570 8032 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

ALM
109 
WWUS52 KMFL 160035
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
835 PM EDT FRI APR 15 2016

FLC086-160045-
/O.EXP.KMFL.SV.W.0023.000000T0000Z-160416T0045Z/
MIAMI-DADE FL-
835 PM EDT FRI APR 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI-DADE COUNTY
WILL EXPIRE AT 845 PM EDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN FLORIDA.

LAT...LON 2577 8013 2581 8014 2582 8018 2578 8018
      2576 8013 2577 8019 2573 8016 2574 8021
      2571 8017 2572 8015 2567 8015 2574 8022
      2561 8031 2543 8033 2571 8051 2597 8012
TIME...MOT...LOC 0035Z 307DEG 15KT 2588 8011 2570 8032 

$$

ALM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 4:47 PM EDT, 3 hours 12 minutes earlier.

Area forecast discussion, Apr 15, 4:47 PM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
447 PM EDT FRI APR 15 2016

...SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF SOUTH
FLORIDA AND ADJACENT NEAR SHORE WATERS THROUGH 02Z THIS EVENING...

.DISCUSSION...

SYNOPTIC FEATURES ACROSS THE FLORIDA PENINSULA INCLUDE A
STATIONARY FRONT ACROSS CENTRAL FLORIDA...A SURFACE LOW OFF THE
CENTRAL FLORIDA ATLANTIC COAST WITH A MIDDLE TO UPPER LEVEL
TROUGH BUILDING INTO THE EASTERN GULF AND SOUTHEASTERN STATES.
THE 12Z SOUNDING INDICATED 500 HPA TEMPERATURES NEAR THE
CLIMATOLOGICALLY COLDEST FOR THIS TIME OF YEAR. THE COLDER MID
LEVEL TEMPERATURES AND THE UPPER LEVEL CONDITIONS ARE FAVORABLE
FOR POSSIBLE SEVERE WEATHER THIS AFTERNOON AND EVENING. THE MORE
FAVORABLE AREAS WILL BE THE LAKE REGION AND NORTHEASTERN
PENINSULA...BUT WITH OUTFLOW BOUNDARIES OTHER AREAS COULD BE
AFFECTED AS WELL. THE MAIN EXPECTED THREATS WILL BE WINDS TO NEAR
OR UP TO 60 MPH AND MODERATE TO LARGE SIZED HAIL POSSIBLE. A
SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF SOUTH FLORIDA
AND ADJACENT NEAR SHORE WATERS THROUGH 02Z THIS EVENING.

FORECAST FOR TONIGHT THROUGH SATURDAY...LATEST GUIDANCE INDICATES
THAT THE BOUNDARY ACROSS CENTRAL FLORIDA AND ASSOCIATED DEEPER
LAYERED MOISTURE WILL SAG SOUTHWARD TONIGHT INTO SATURDAY WITH A
CHANCE OF SHOWERS AND THUNDERSTORMS LINGERING ACROSS THE REGION
TONIGHT INTO SATURDAY. THUNDERSTORMS WERE INCLUDED IN THE FORECAST
OVER NIGHT. THE UPPER LEVEL TROUGH IS FORECAST TO CONTINUE TO
EXERT ITS INFLUENCE ACROSS THE SOUTHEAST AND THE FLORIDA PENINSULA
TONIGHT. THAT COMBINED WITH THE BOUNDARY MOVING SLOWLY SOUTHWARD
AND LINGERING OUTFLOW BOUNDARIES FROM THIS EVENINGS CONVECTION
SHOULD CONTRIBUTE TO POSSIBLE THUNDERSTORMS OVER NIGHT INTO
SATURDAY MORNING. BY SATURDAY AFTERNOON THE UPPER LEVEL LOW IS
FORECAST TO BE OFF THE SOUTHEASTERN COAST BUT MID LEVEL
TEMPERATURES WILL STILL BE SUFFICIENTLY COLD ENOUGH TO SUPPORT
ACTIVE CONVECTION/THUNDERSTORMS...ESPECIALLY WITH THE BOUNDARY
CONTINUING SOUTHWARD WITH LOW LEVEL AND SURFACE CONVERGENCE ACROSS
SOUTH FLORIDA AND ADJACENT ATLANTIC WATERS.

FORECAST FOR SUNDAY INTO EARLY NEXT WEEK...GUIDANCE INDICATES THAT
A CLEARING TREND IS EXPECTED LATE SATURDAY NIGHT AND SUNDAY AS
THE BOUNDARY BECOMES DIFFUSE AND CONTINUES TO DRIFT
SOUTHWARD...BUT A FEW SHOWERS WILL BE POSSIBLE WITH NO
THUNDERSTORMS FORECAST. SURFACE HIGH PRESSURE IS FORECAST TO BUILD
INTO THE EASTERN CONUS BY MONDAY AND FINALLY DRIVE THE BOUNDARY
SOUTHWARD OF THE REGION. HIGH PRESSURE AND FAIR WEATHER IS
FORECAST MONDAY THROUGH MID-WEEK.

&&

.MARINE...

TONIGHT INTO SATURDAY LIGHT AND SOMEWHAT VARIABLE WINDS ARE
EXPECTED ACROSS THE REGIONAL WATERS AS THE FRONTAL BOUNDARY ACROSS
CENTRAL FLORIDA SAGS SOUTHWARD. HOWEVER THE ATLANTIC AND GULF
STREAM SEAS WILL INCREASE TONIGHT INTO SATURDAY AS A SMALL LONG
PERIOD NORTHEAST SWELL ENTERS THE ATLANTIC WATERS EAST OF PALM
BEACH COUNTY. HAZARDOUS SEAS ARE FORECAST ACROSS THE ATLANTIC AND
GULF STREAM WATERS LATE SATURDAY INTO SUNDAY AS THE SWELL SLOWLY
INCREASES AND NORTHEASTERLY WINDS INCREASE ACROSS THE ATLANTIC
WATERS...MAINLY TO THE EAST OF PALM BEACH COUNTY...WITH A SMALL
CRAFT ADVISORY LIKELY TO BE ISSUED ON SATURDAY. WINDS AND SEAS
WILL CONTINUE INCREASE ACROSS THE REGIONAL WATERS THROUGH THE
WEEEKEND. LATEST MARINE GUIDANCE INDICATES HAZARDOUS SEAS MAINLY
ACROSS THE ATLANTIC AND GULF STREAM WATERS THROUGH THE EARLY PART
OF NEXT WEEK. IN ADDITION THE LONG PERIOD SWELL COULD CONTINUE
THROUGH THE WEEKEND INTO EARLY NEXT WEEK...AND AT SOME POINT WILL
HAVE TO CONSIDER IF THERE IS ANY POTENTIAL FOR COASTAL FLOODING
ALTHOUGH IT WOULD LIKELY BE FOR PALM BEACH COUNTY COASTAL ZONE.
WILL HAVE TO SEE HOW CONSISTENT THE GUIDANCE REMAINS WITH THIS
FORECAST SWELL EVENT BUT BUOYS OFF THE CENTRAL FLORIDA ATLANTIC
COAST ARE ALREADY INDICATING THE SWELL IS UNDERWAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  68  83  69  79 /  50  60  50  30
FORT LAUDERDALE  71  84  70  79 /  40  60  50  30
MIAMI            71  86  70  80 /  30  60  50  30
NAPLES           69  86  67  84 /  40  60  20  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...60/BD
LONG TERM....60/BD
Hazardous weather outlook, Apr 15, 6:37 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
637 PM EDT FRI APR 15 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
161045-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
637 PM EDT FRI APR 15 2016

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS SOUTH FLORIDA THROUGH THE EVENING HOURS. THERE
WILL BE THE POTENTIAL FOR STRONG TO SEVERE STORMS. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL.
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO POSSIBLE WITH
ANY THUNDERSTORM.

TORNADOES: THERE IS A SLIGHT RISK OF TORNADOES WITH THE
OCCURRENCE OF SHOWERS AND THUNDERSTORMS.

WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS WITH THE
OCCURRENCE OF SHOWERS AND THUNDERSTORMS.

WIND:  SOME THUNDERSTORMS MAY PRODUCE DAMAGING WIND GUSTS IN EXCESS
OF 60 MPH.

HAIL:  THE STRONGEST STORMS TODAY MAY PRODUCE HAIL UP TO GOLFBALL
SIZE.

FLOODING: WITH THE HEAVIEST SHOWERS AND WITH THUNDERSTORMS THERE
IS A CHANCE OF URBAN TYPE FLOODING

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY AFTERNOON AND EVENING.
THE MAIN THREATS FROM THESE STORMS WILL BE: STRONG WIND,
LIGHTNING, AND SMALL HAIL.

THE WIND AND SWELLS WILL INCREASE ACROSS THE ATLANTIC WATERS, LEADING
TO SMALL CRAFT ADVISORY CONDITIONS ACROSS THE ATLANTIC WATERS FOR
SATURDAY NIGHT THROUGH TUESDAY. IN ADDITION, THE RISK OF RIP
CURRENTS WILL INCREASE BEGINNING SATURDAY NIGHT THROUGH THE MIDDLE
OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION: INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT
HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Apr 15, 7:09 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
709 PM EDT FRI APR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             1 SW LANTANA            26.58N  80.07W
04/15/2016  E1.25 INCH       PALM BEACH         FL   UNKNOWN

            NEAR I-95 AND 10TH AVENUE

&&

EVENT NUMBER MFL1600265

KELLY
Local storm report, Apr 15, 7:13 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
713 PM EDT FRI APR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND GST     1 ESE POMPANO BEACH AIR 26.25N  80.11W
04/15/2016  M50 MPH          BROWARD            FL   ASOS

            NORTH WIND OF 50 MPH MEASURED AT POMPANO BEACH AIRPARK.
            SUSTAINED WIND 31 MPH.

&&

EVENT NUMBER MFL1600266

KELLY
Local storm report, Apr 15, 7:21 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
721 PM EDT FRI APR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND GST     1 ESE POMPANO BEACH AIR 26.25N  80.11W
04/15/2016  M49 MPH          BROWARD            FL   ASOS

            NORTH WIND OF 49 MPH MEASURED AT POMPANO BEACH AIRPARK.
            SUSTAINED WIND 31 MPH.

&&

CORRECTED EVENT...REMARKS

EVENT NUMBER MFL1600266

KELLY
Local storm report, Apr 15, 7:41 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
741 PM EDT FRI APR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             2 N SOUTH PALM BEACH    26.65N  80.05W
04/15/2016  E1.50 INCH       PALM BEACH         FL   BROADCAST MEDIA

            MEDIA REPORTED PING PONG SIZE HAIL NEAR FOREST HILL
            BLVD AND S FLAGER DRIVE AT 535PM

&&

EVENT NUMBER MFL1600267

KELLY
Special weather statement, Apr 15, 7:45 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
745 PM EDT FRI APR 15 2016

FLZ071>074-172-173-160045-
COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-
DADE COUNTY FL-INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-
745 PM EDT FRI APR 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR WINDS UP TO 55 MPH AND UP TO
NICKEL SIZED HAIL FOR SOUTHEASTERN BROWARD AND NORTHEASTERN MIAMI-
DADE COUNTIES UNTIL 845 PM EDT...

* AT 744 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
  THUNDERSTORMS OVER SOUTHEASTERN BROWARD AND MIAMI-DADE
  COUNTIES...MOVING SOUTHEAST AT 10 MPH.

* THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY
  WINDS OF UP TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
  BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER
  IN A SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...HIALEAH...FORT LAUDERDALE...PEMBROKE PINES...HOLLYWOOD...
  MIRAMAR...DAVIE...MIAMI BEACH...PLANTATION...SUNRISE...TAMARAC...CORAL
  GABLES...KEY BISCAYNE...SOUTH MIAMI...SURFSIDE...MIAMI GARDENS...BLACK
  POINT...KENDALL...VIRGINIA KEY AND THE REDLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN FLORIDA.

LAT...LON 2574 8011 2554 8016 2550 8051 2579 8060
      2619 8033 2617 8008
TIME...MOT...LOC 2344Z 320DEG 8KT 2579 8034

MOSES
Local storm report, Apr 15, 7:54 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
754 PM EDT FRI APR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     MARINE TSTM WIND 1 NNW JUNO BEACH        26.89N  80.06W
04/15/2016  M53 MPH          PALM BEACH         FL   MESONET

            A WIND GUST OF 53 MPH WAS RECORDED AT THE JUNO BEACH
            WXFLOW MESONET SITE AT 525PM

&&

EVENT NUMBER MFL1600268

KELLY

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:00 PM EDTSpecial Marine WarningMFL45 min
Apr 14, 8:15 PM EDTSpecial Weather StatementMFLHendry45 min
Apr 14, 8:52 PM EDTSpecial Marine WarningMFL38 min
Apr 14, 9:28 PM EDTSpecial Marine WarningMFL32 min
Apr 15, 4:28 PM EDTSpecial Marine WarningMFL47 min
Apr 15, 4:36 PM EDTSpecial Weather StatementMFLPalm Beach54 min
Apr 15, 4:51 PM EDTSpecial Marine WarningMFL24 min
Apr 15, 4:51 PM EDTSpecial Weather StatementMFLMartin39 min
Apr 15, 4:56 PM EDTSpecial Weather StatementMFLHendry49 min
Apr 15, 5:01 PM EDTSevere Thunderstorm WarningMFLPalm Beach29 min
Apr 15, 5:06 PM EDTSpecial Marine WarningMFL54 min
Apr 15, 5:23 PM EDTSevere Thunderstorm WarningMFLPalm Beach37 min
Apr 15, 5:48 PM EDTSpecial Weather StatementMFLBroward57 min
Apr 15, 5:54 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach66 min
Apr 15, 5:57 PM EDTSpecial Marine WarningMFL2 hr
Apr 15, 6:12 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
Apr 15, 6:43 PM EDTSpecial Weather StatementMFLBroward, Miami-Dade62 min
Apr 15, 6:56 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade, Palm Beach49 min
Apr 15, 7:11 PM EDTSpecial Marine WarningMFL2 hr
Apr 15, 7:23 PM EDTAreal Flood AdvisoryMFLBroward112 min
Apr 15, 7:45 PM EDTSpecial Weather StatementMFLMiami-Dade60 min
Apr 15, 7:51 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade114 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.